# SDR AALA201705089024

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 9,048 hours, 2,994 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING SCHEDULED SLIDE CHANGE OF DOOR R1 SLIDE, SERIAL M10654, REPLACEMENT SLIDE WAS BAD (DEFECTIVE) FROM STOCK. REMOVED AND REINSTALLED ORIGINAL R-1 DOOR SLIDE PER WORK CARD 25-94-03.
